The Annals of Probability

Review: E. G. Coffman, George S. Lueker, Probabilistic Analysis of Packing and Partitioning Algorithms

Mark Jerrum

Full-text: Open access

Article information

Source
Ann. Probab., Volume 20, Number 4 (1992), 2164-2167.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176989544

Digital Object Identifier
doi:10.1214/aop/1176989544

JSTOR
links.jstor.org

Citation

Jerrum, Mark. Review: E. G. Coffman, George S. Lueker, Probabilistic Analysis of Packing and Partitioning Algorithms. Ann. Probab. 20 (1992), no. 4, 2164--2167. doi:10.1214/aop/1176989544. https://projecteuclid.org/euclid.aop/1176989544


Export citation